Academic Journals Database
Disseminating quality controlled scientific knowledge

LMI Approach to Suboptimal Guaranteed Cost Control for 2-D Discrete Uncertain Systems

ADD TO MY LIST
 
Author(s): Amit Dhawan | Haranath Kar

Journal: Journal of Signal and Information Processing
ISSN 2159-4465

Volume: 02;
Issue: 04;
Start page: 292;
Date: 2011;
Original page

Keywords: Linear Matrix Inequality | Lyapunov Methods | Robust Stability | 2-D Discrete Systems | Uncertain Systems | Fornasini-Marchesini Second Local State-Space Model

ABSTRACT
This paper studies the problem of the guaranteed cost control via static-state feedback controllers for a class of two-dimensional (2-D) discrete systems described by the Fornasini-Marchesini second local state-space (FMSLSS) model with norm bounded uncertainties. A convex optimization problem with linear matrix inequality (LMI) constraints is formulated to design the suboptimal guaranteed cost controller which ensures the quadratic stability of the closed-loop system and minimizes the associated closed-loop cost function. Application of the proposed controller design method is illustrated with the help of one example.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions